# SDR DU4R2020061400042

- Difficulty date: June 14, 2020
- Submitted: June 14, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD2016-13-11 RELATED, UPON FASTENER REMOVAL TO ACCOMPLISH PREVENTIVE MOD AT BS727 FOUND CRACKS GOUGES AND OUT OF ROUND HOLES AT LBL 24.82, LBL 45.57,RBL 24.82 AND RBL 45.57 TOTALING 10 EA HOLES
